# SDR SWAA2025071486306

- Difficulty date: June 28, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 42,819 hours, 20,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L1 DOOR ASSIST HANDLE NEEDS SECURED.   SECURED L1 DOOR ASSIST HANDLE IAW B737-800 AMM 52-11-31-400-802.
